# SDR YENA20150721283

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 18,446 hours, 11,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Flag
- Condition: False Indication
- Location: L1 Door Slide
- Part time: 8,840 hours, 5,688 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING,  L1 SLIDE DEPLOYED WHEN DOOR OPENED FROM OUTSIDE.  SLIDE INDICATED "DISARMED" PRIOR TO OPENING.  INSPECTED DOOR, R & R SLIDE ASSY IAW AMM 25-65-01 AND SERVICED DOOR PNEUMATIC ASSY IAW AMM 52-11-51. OK FOR SERVICE.
